# SDR DXTA200802867

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 5,777 hours, 4,513 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 99100956
- Part serial: 0107550
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 5,478 hours, 4,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB ALT 10, 000 CAME ON AT 10,500 FEET WITH MASTER WARNING. REMOVED CABIN ALTITUDE PRESSURE SWITCH. REPLACED WITH NEW SWITCH. OPERATIONAL CHECK GOOD. WORK IAW MM 21-30-00.
